# SDR AALA2019061879025

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 60,422 hours, 9,985 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Bolt
- Condition: Broken
- Location: Lt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY INBOUND  ON ACCOUNT OF LEADING EDGE SLAT ASYMMETRY ISSUE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED FIM TASK 27-81-00-815-809. REPLACED TARGET ATTACH BOLT AT #3 SLAT INBD PROX SWITCH (S284) IAW AMM 27-81-01.
